Journal article icon

Journal article

Tensor microwave anisotropies from a stochastic magnetic field

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.61.043001

Authors


Ferreira, PG More by this author
Kahniashvili, T More by this author
Journal:
PHYSICAL REVIEW D
Volume:
61
Issue:
4
Publication date:
2000-02-15
DOI:
EISSN:
1089-4918
ISSN:
0556-2821
URN:
uuid:291e1f89-8d06-4957-b6d6-6ed00545c76e
Source identifiers:
207743
Local pid:
pubs:207743

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP